| Catalog Number |
382533 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that "when the rn was trying to thread the iv, the needle somehow punctured the tip of catheter and caused difficulty threading the catheter through patient's arm.The tip of catheter is broken preventing catheter going into patient".Additional information 2/18/2026 can you please provide an exact date of event in format dd-mmm-yyyy? 10/feb/2026 describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 382533 and lot number 5323592.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.